# SDR IPXA2014071183570

- Difficulty date: June 18, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Arm
- Part number: AJH71873
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT ELEVATOR LOAD FEEL MECHANISM CENTER ARM COUPLER HAS DEEP GOUGES.  ACCOMPLISHED REPAIR ON RT ELEVATOR CONTROL SYS LOAD FEEL COUPLER ASSY IAW EA 011-2730-01-A5459, REV I/R AND EO 2730-54891-A.
